Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 398082, 10 pages
http://dx.doi.org/10.1155/2014/398082
Research Article

The Local Linear -Estimation with Missing Response Data

1School of Science, Xi’an Polytechnic University, Xi’an, Shaanxi 710048, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an, Shaanxi 710049, China
3Institute of Information and System Science and School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an, Shaanxi 710049, China

Received 18 May 2014; Accepted 7 June 2014; Published 29 June 2014

Academic Editor: Shi-Liang Wu

Copyright © 2014 Shuanghua Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuanghua Luo, Cheng-Yi Zhang, and Fengmin Xu, “The Local Linear -Estimation with Missing Response Data,” Journal of Applied Mathematics, vol. 2014, Article ID 398082, 10 pages, 2014. https://doi.org/10.1155/2014/398082.